You are here

The bias-variance decomposition in profiled attacks

TitleThe bias-variance decomposition in profiled attacks
Publication TypeJournal Article
Year of Publication2015
AuthorsLerman, L, Bontempi, G, Markowitch, O
JournalJournal of Cryptographic Engineering
Pagination1-13
ISSN2190-8508
KeywordsBias-variance decomposition, machine learning, Profiled attack, side-channel attack, Stochastic attack, Template attack
URLhttp://dx.doi.org/10.1007/s13389-015-0106-1
DOI10.1007/s13389-015-0106-1

Theme by Danetsoft and Danang Probo Sayekti inspired by Maksimer